| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lens was returned in liquid, in a lens vial.Visual inspection found the haptic torn and missing pieces of the haptic.No similar claims were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated that the surgeon was loading a micl12.6, -12.0 diopter lens and noticed the lens was damaged.He did not know if the damage occurred during the loading process or what caused the damage.There was no patient contact and the backup lens was implanted.The reporter was unable to provide further information.